# SDR 20000403AP007

- Difficulty date: February 29, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N38535
- Make and model: Dhav DHC6300
- Aircraft serial: 414
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 02532310103
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

FLT 9656 - EIS-SJU - LOSS OF POWER ON LEFT ENGINE ON CLIMB-OUT FROM EIS, 40 LBS LOW IN CRUISE.  ON APPROACH WITH POWER LEVERS RETARDED FURTHER LOSS OF POWER.  CREW OPTIONED TO SHUT DOWN ENGINE.  EMERGENCY DECLARED.  AIRCRAFT LANDED IN SJU WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT FUEL CONTROL UNIT.  (M)
